RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 388, Pages 179–188 (Mi znsl4109)  

This article is cited in 1 scientific paper (total in 1 paper)

Nakayama functors and Eilenberg–Watts theorems

S. O. Ivanov

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: In the present paper analogues of Eilenberg–Watts theorem are proved for categories of finitely generated modules over finite dimensional algebras for right exact and left exact functors. Furthermore, for left exact functors corresponding bimodules are described explicitly. The main aim of this paper is to present how one can obtain some new descriptions of Nakayama functor and inverse Nakayama functor for selfinjective algebras with this versions of Eilenberg–Watts theorem.

Key words and phrases: Eilenberg–Watts theorem, Nakayama functor, selfinjective algebra, finite dimensional algebra.

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 183:5, 675–680

UDC: 512
Received: 30.05.2011

Citation: S. O. Ivanov, “Nakayama functors and Eilenberg–Watts theorems”, Problems in the theory of representations of algebras and groups. Part 21, Zap. Nauchn. Sem. POMI, 388, POMI, St. Petersburg, 2011, 179–188; J. Math. Sci. (N. Y.), 183:5 (2012), 675–680

Citation in format AMSBIB
\Bibitem{Iva11}
\by S.~O.~Ivanov
\paper Nakayama functors and Eilenberg--Watts theorems
\inbook Problems in the theory of representations of algebras and groups. Part~21
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 388
\pages 179--188
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4109}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 183
\issue 5
\pages 675--680
\crossref{https://doi.org/10.1007/s10958-012-0831-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862266926}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4109
  • http://mi.mathnet.ru/eng/znsl/v388/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. O. Ivanov, “Selfinjective algebras of stable Calabi–Yau dimension three”, J. Math. Sci. (N. Y.), 188:5 (2013), 601–620  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:220
    Full text:91
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020